Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-ea708cad-0720-40b9-a92d-af96d65fb220

Czasopismo

Demonstratio Mathematica

Tytuł artykułu

Pβ-connectedness in topological spaces

Autorzy Tyagi, B. K.  Singh, S.  Bhardwaj, M. 
Treść / Zawartość http://www.degruyter.com/view/j/dema
Warianty tytułu
Języki publikacji EN
Abstrakty
EN A new property called Pβ-connectedness is introduced which is stronger than connectedness and equivalent to pre-connectedness. The properties of this notion are explored and its relationship with other forms of connectedness, for example hyperconnectedness etc. are discussed. Locally pre-indiscrete spaces are defined as the spaces in which pre-open sets are closed. In such spaces connectedness becomes equivalent to pre-connectedness and hence to Pβ-connectedness, and semi-connectedness becomes equivalent to Pβ-connectedness. The notion of locally Pβ-connected space is introduced. The behavior of Pβ-connectedness under several types of mappings is investigated. An intermediate value theorem is obtained.
Słowa kluczowe
PL odwzorowania ciągłe   przestrzeń topologiczna  
EN pre-connected   β-connected   Pβ-continous mappings   Pβ-connected   topological space  
Wydawca De Gruyter
Czasopismo Demonstratio Mathematica
Rocznik 2017
Tom Vol. 50, nr 1
Strony 299--308
Opis fizyczny Bibliogr. 15 poz.
Twórcy
autor Tyagi, B. K.
autor Singh, S.
autor Bhardwaj, M.
Bibliografia
[1] Pipitone V., Russo G., Spazi semi connessi e spazi semiaperli, Rend. Circ. mat. Palermo, 1975, 24, 273-285
[2] Popa V., Propoerties of H-almost continuous functions, Bull. Math. Soc. Sci. Math. R.S. Roumanie (NS), 1987, 31, 163-168
[3] Jafari S., Noiri T., Properties of β-connected space, Acta math. Hungar., 2003, 101, 227-236
[4] Aho T., Nieminen T., Spaces in which preopen subsets are semi-open, Ricerche Mat., 1994, 43, 45-59
[5] Popa V., Noiri T., Weakly β- function, An. Univ. Timisoara Ser. Mat. Inform., 1994, 32, 83-92
[6] Levine N., Semi-open sets and semi-continuity in topological spaces, Amer. Mat. Monthly, 1963, 70, 36-41
[7] Mashhour A. S., Abd El-Monsef M. E., El-Deeb S. N., On pre-continuous and week pre-continuous mappings, Proc. Math. Phys. Soc. Egypt., 1982, 53, 47-53
[8] Njástad O., On some classes of nearly open sets, Pacific J. Math., 1965, 15, 961-970
[9] Abd El-Monsef M. E., El-Deep S. N., Mahmoud R. A., β-open sets and β-continous mappings, Bull. Fac. Sci. Assiut Univ., 1983, 12, 77-90
[10] Steen L. A., Seebach J. A., Counterexamples in topology, Holt, Rinehart and Winston, Inc., New York, 1970
[11] Andrijevié D., b-open sets, Mat. Vesnik., 1996, 48, 59-64
[12] El-Deeb N., Hasanein I. A., Mashbour A. S., Noiri T., On p-regular spaces, Bull. Math. Soc. Sci. Math. R.S. Roumanie (NS), 1983, 27(75), 311-315
[13] Dontchev J., Survey on pre-open sets, The Proceedings of the Yatsushiro Topological Conference, 1998, 1-18
[14] Reilly I. L., Vamanamurthy M. K., On α-continuity in topological spaces, Acta Math. Hugar., 1985, 45, 27-32
[15] Mahmoud R. A., Abd El-Monsef M. E., β-irresolute and β-topological invariant, Proc. Pakistan Acad., 1990, 3, 285-296
Uwagi
PL Opracowanie ze środków MNiSW w ramach umowy 812/P-DUN/2016 na działalność upowszechniającą naukę (zadania 2017).
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-ea708cad-0720-40b9-a92d-af96d65fb220
Identyfikatory
DOI 10.1515/dema-2017-0031